# SDR 2007UALA03332

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 63,017 hours, 10,346 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 246 T-CAP ANGLE CRACKED AT LBL 12, AFT SIDE.  MAJOR REPAIR ACCOMPLISHED:  REMOVED CRACKED SECTION OF CAP ANGLE.  FABRICATED & INSTALLED ANGLE REPAIR.
